MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094141
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
Siemens became aware of an incident that occurred while operating the artis zee biplane system.While preparing a patient for a procedure, the patient fell off the table.We have no indications of any adverse effects on the health status of the involved patient.The procedure was continued and finished on the same unit.
 
Additional Manufacturer Narrative
The investigation was completed by our experts.It was confirmed that no injury was sustained by the patient during the fall.The investigation identified neither system failure nor a malfunction.In general, tabletops alone are not designed to prevent a patient fall if not fixed as described in the instructions for use.The entire process of patient immobilization is user responsibility.This includes the tabletop, the mattress, the fixation accessories, the alignment of the material and the patient on the table, and the proper execution of the fixation by the operator, including appropriate attention to the patient, e.G., depending on the patient's responsiveness.All these steps are listed in the instructions for use.

Brand Name
ARTIS ZEE BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91355
GM   91355
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key22319413
Report Number3004977335-2025-00075
Device Sequence Number8794456
Product Code OWB
UDI-Device Identifier04056869010069
UDI-Public(01)04056869010069
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10094141
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown